# SDR YENA2022030400118

- Difficulty date: March 1, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N2016J
- Make and model: Airbus A321-271N
- Aircraft serial: 08893
- Aircraft time: 7,189 hours, 2,148 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT # 459, JFK-BUR. FLIGHT ATT NOTICED A STRONG DIRTY SOCK ODOR DURING TAKE-OFF AND CLIMB OUT. THE STRONGEST CABIN. ( PACKS ) ; ACCOMPLISHED INFO NOTICE 2017-T015I. FOUND PACK TO SOURCE OF ODOR. PLACED PACK 2 ON MEL 21-52-01C CAT C. SECURED PACK FLOW CONTROL VALVE CLOSED IAW AMM TASK 21-51-00. MX4 UPDATED, MCC JAIME NOTIFIED. (SUPPLEMENTAL INFORMATION TO FOLLOW)
